# SDR 00FDEA00905

- Difficulty date: December 28, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6520827
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FASTENER HOLE ON FLOORBEAM BS 1050, LBL 54, WL 208. **  S/D  **  R&R PER IAW EA 7-5310-56207, EO 00-5618 AND FEDEX SRM 53-10-18 FIG 3.
